# SDR SWIA202162315

- Difficulty date: May 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA21827-STS EA 24-2013-529 614SK-DTI - REPAIRED LH FUSELAGE SKIN DENT (SKIN P/N CC670-33102-1) FS 250-260 S21L-S22L REF STS EA 24-2013-529 REV -- DATED 12/30/2013,  PERFORM NDT INSPECTION HFEC & DT REF STS EA 24-2013-529 REV A SECTION II -DTA REPETITIVE INSPECTIONS , PART NUMBER:   - , SERIAL NUMBER: 10051, POSITION:      (C-CHECK RO 11/5/2021)    SURFACE HFEC AND DETAILED VISUAL INSPECTION COMPLIED WITH PER STS EA# 24-2013-529 (REV. A, DATED 11-03-2014), SECTION II.  NO DEFECTS NOTED IN INSPECTION AREAS.  SEE ATTACHED NDT-9. ET#: TUC7554, CAL DUE 31 AUG 2022.   / RECIEVED AND C/W REO 670-53-11-1730 REV -- DATED 2021-09-16. NEXT INTERVAL AT 5000 FLIGHT CYCLES / C/W TASK CARD 51-900-1002-SKY
